I have been taking votrient since dec & I occasionally get both diarrhea & constipation. It usually stops on its own for me but I know some people take Imodium to stop it but just check with your Dr to make sure it's ok to take with votrient... I never take any other meds unless I check first.Also be sure to drink lots of fluids so you don't get dehydrated... Hope you feel better soon..good luck to you... Donna
- Votrient Information for Consumers
- Votrient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Votrient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My dad is about to start Votrient for advanced renal cell carcinoma , has had round of stereotactic?
Posted 11 May 2011 • 2 answers
Posted 22 May 2012 • 4 answers
Posted 18 Aug 2012 • 1 answer
Posted 27 May 2016 • 2 answers
Posted 30 Apr 2017 • 2 answers